MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SW WITH TARGET GUIDED SURGERY; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SW WITH TARGET GUIDED SURGERY; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 8000-020-002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the account, the accuracy of the device deteriorates while in use.After initial registration, accuracy of the instrumentation is within specification.However; after about a half hour of use, the image data deviates considerably from the actual patient anatomy in the axial view "axis".After the operation, it was found that three of the five anatomical landmarks had deviations that were well above 1.5 mm.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
SCOPIS ENT SW WITH TARGET GUIDED SURGERY
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18943527
Report Number0008010177-2024-00020
Device Sequence Number20890965
Product Code PGW
UDI-Device Identifier07613327413199
UDI-Public07613327413199
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K221098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8000-020-002
Device Lot NumberVERSION 3.4.5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown